# SDR SWAA2017011311162

- Difficulty date: December 21, 2016
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 48,407 hours, 22,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727D TO 767, RBL 25 LOWER SURFACE.    R & R THE SUPPORT IAW SRM.
